# SDR ORJA99158

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT LAX, REAR ROW EMERGENCY LIGHTS CAME ON AND STAYED ON DURING FLIGHT.  REMOVED AND REPLACED LEFT AFT EMERGENCY LIGHT BATTERY CHARGER PER MM 33-00-00.  (M)
